On the Bases of Free Algebras.

Tah-Kai Hu

Mathematica Scandinavica (1965)

  • Volume: 16, page 25-28
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Hu, Tah-Kai. "On the Bases of Free Algebras.." Mathematica Scandinavica 16 (1965): 25-28. <http://eudml.org/doc/165904>.

author = {Hu, Tah-Kai},
journal = {Mathematica Scandinavica},
keywords = {general algebraic structures},
pages = {25-28},
title = {On the Bases of Free Algebras.},
url = {http://eudml.org/doc/165904},
volume = {16},
year = {1965},

AU - Hu, Tah-Kai
TI - On the Bases of Free Algebras.
JO - Mathematica Scandinavica
PY - 1965
VL - 16
SP - 25
EP - 28
KW - general algebraic structures
UR - http://eudml.org/doc/165904
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.